My son has been takiing this med Vyvanse for adhd, so I decided to take it to see if it would help me with my depression and anxiety, and it worked great, I didn't have any side effect to it. This is why I ask if its okay to take Vyvanse for my anxiety, right now I'm taking celexa but its not doing nothing for me anymore. I've been taking Celexa for the past 3 yrs and I think its time for me to change my meds.
It's not okay to take someone else medications but well, Vyvanse is a stimulant in the category of amphetamines. Not suggested for anxiety but can be helpful for depression.
Wellbutrin could be a bit more suitable for you with less side-effects if dopamine and norepinephrine is a problem in your depression/anxiety. Depression often leads to anxiety so yeah maybe when you took Vyvanse you had euphoric effects similar to those with amphetamine ''speed''. The extra dopamine and norepinephrine you produce using this drug is contributing to the well-being feeling, focus and energy.
Ask your doctor if you could see if Wellbutrin could work for you then maybe suggest Vyvanse. It would be better if you try Wellbutrin first because it's less damaging for your health than amphetamine but can have similar effect but with less side-effects like increased BP and HT, tremors, lost of appetite etc.
Since Vyvanse is a stimulant/amphetamine long term use (especially for someone not prescribed) can lead to personality changes, aggressive behavior, homicidal/suicidal thoughts. Chronic users can experience Amphetamine Psychosis - resembles paranoid schizophrenia, delusions, hallucinations, and paranoia.
Probably not the smartest thing to do taking a different med while taking your prescribed meds, but hey, if it works, id ask your doctor the next visit about switching. he may have you on the celexa for a reason.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.